# SDR CALA9800180

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN LT ELEVATOR SUPPORT AT TRAILING EDGE OF ELEVATOR OUTBOARD OF INBOARD TRIM TAB HINGE BEARING.  A 1.25 INCH CRACK WAS FOUND IN RT ELEVATOR OUTBOARD SUPPORT FOR ELEVATOR TRAILING EDGE AT TRIM TAB MOUNT AREA.  THE SUPPORTS WERE REMOVED, NEW SUPPORTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, AND 51-10-2.
